Open Access
July, 1987 On the Means of Approach to the Boundary of Brownian Motion
M. Cranston
Ann. Probab. 15(3): 1009-1013 (July, 1987). DOI: 10.1214/aop/1176992077


For a simply connected plane Greenian domain $D$ we give a natural description of the means of exit of a Brownian path from $D$. We give a related discussion of the connection between classical and probabilistic Fatou theorems.


Download Citation

M. Cranston. "On the Means of Approach to the Boundary of Brownian Motion." Ann. Probab. 15 (3) 1009 - 1013, July, 1987.


Published: July, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0628.60076
MathSciNet: MR893910
Digital Object Identifier: 10.1214/aop/1176992077

Primary: 60J45

Keywords: Conditional Brownian motion , Fatou theorems , means of approach to boundary

Rights: Copyright © 1987 Institute of Mathematical Statistics

Vol.15 • No. 3 • July, 1987
Back to Top